# SDR LR7A202107002863

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS40107
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE FOUND THE FS357 RH RING SEGMENT, WL158-167, RBL73, HAS CRACKED AND CORRODED FASTENER HOLES. / REPAIRED IAW LAC MEA 382-53-21-019.    NR# 1000449796.
